Periodontal condition and microbiology of healthy and diseased periodontal pockets in type 1 diabetes mellitus patients
Article first published online: 14 DEC 2005
Journal of Clinical Periodontology
Volume 16, Issue 5, pages 316–322, May 1989
How to Cite
Sastrowijoto, S. H., Hillemans, P., van Steenbergen, T. J. M., Abraham-Inpijn, L. and de Graaff, J. (1989), Periodontal condition and microbiology of healthy and diseased periodontal pockets in type 1 diabetes mellitus patients. Journal of Clinical Periodontology, 16: 316–322. doi: 10.1111/j.1600-051X.1989.tb01662.x
- Issue published online: 14 DEC 2005
- Article first published online: 14 DEC 2005
- Accepted for publication 22 June 1988
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!